# SDR DHLA2008743528

- Difficulty date: November 9, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 970 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, WO NR 5740, NR 5740-1-137  LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 970 STR 26L FRAME WITH DENT.  REPAIRED FUSELAGE SECTION AT BS970 BETWEEN STR.25L AND 27L DUE TO DENT IAW SRM 51-40-3 FIG.1
